MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 18F X 3.4 CM BUTTON KIT; FEEDING DEVICE

BARD ACCESS SYSTEMS 18F X 3.4 CM BUTTON KIT; FEEDING DEVICE
Model Number 000284
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review is being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 8/2019).
 
Event or Problem Description
It was reported that approximately six months post button gastrostomy feeding tube use, the button valve allegedly broke.It was further reported that the device was removed and another button feeding tube was placed.There was no reported patient injury.

Brand Name
18F X 3.4 CM BUTTON KIT
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8269133
Report Number3006260740-2019-00060
Device Sequence Number19382737
Product Code KGC
UDI-Device Identifier10801741087872
UDI-Public(01)10801741087872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000284
Device Catalogue Number000284
Device Lot NumberHUAV0248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient Weight52